# SDR SWAA2023081780522

- Difficulty date: July 20, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 50,547 hours, 26,200 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221DF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] COMPLETED STEPS 1; 2; 3 AND 5.;[02] FWD FLOOR PANEL 221DF UPPER SKIN WITH AREAS OF PULLED STRANDS WAS REPAIRED PER SRM 53-00-50-2R-1. ATTACHED CURE SHEETS TO THIS FAULT RECORD.;[03] INSPECTED AND VERIFIED CORRECTIVE ACTIONS.
